MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. PROTEX; 6.0MM STRAIGHT ROD, 500MM

GLOBUS MEDICAL, INC. PROTEX; 6.0MM STRAIGHT ROD, 500MM
Model Number 109.521
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation as it remains in the patient.Possible causes for the rod fracture include pseudoarthrosis, excessive bending or contouring of the rod, or excessive in-vivo forces.These all may contribute to premature fatigue failure of the rods.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a bilateral rod breakage occurred post-operatively.

Brand Name
PROTEX
Common Device Name
6.0MM STRAIGHT ROD, 500MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key10504491
Report Number3004142400-2020-00100
Device Sequence Number13595990
Product Code MNH
UDI-Device Identifier00889095034783
UDI-Public00889095034783
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052069
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number109.521
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2020
Initial Report FDA Received Date09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;